# SDR GLBA96229

- Difficulty date: November 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N129AM
- Make and model: Emb EMB-120RT
- Aircraft serial: 120119
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DEN - FLAP DISAGREEMENT ON DEPARTURE.  MAINTENANCE COULD NOT DUPLICATE.  (X)
